# SDR QXEA200301554

- Difficulty date: December 14, 2003
- Submitted: December 15, 2003
- Operation: Air carrier
- Aircraft: N358PH
- Make and model: Dhav DHC8202
- Aircraft serial: 506
- Aircraft time: 13,685 hours, 19,521 cycles
- System (JASC): 2430 · DC Generating System
- Part: Gcu
- Part number: 51539008D
- Part serial: 96592
- Condition: Failed
- Location: Zone 200
- Part time: 11,932 hours, 16,678 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

NR 2 DC GENERATOR HOT CAUTION FLICKERING IN TURBULANCE.  RAN HOT CAUTION CHECKLIST.  REMOVED AND REPLACED NR 2 GCU AND DC GENERATOR.  OPERATIONAL CHECKS GOOD.  AIRCRAFT RETURNED TO SERVICE.
